I was walking through a walmart a couple days ago looking for their site-to-store kiosk which ended up being hidden in an alcove next to a set of bathrooms. Since there were no fucking signs anywhere, I ended up walking from one end of the store to the other and then back again. By the time I finished this trek my face had turned 5 different shades of red and I was feeling incredibly gimpy. Now, at first I thought it could be the blood pressure medication I was just prescribed and had just started taking that morning, but I checked online and flushing didn't seem to be one of the side effects. I guess it could still be something related to the drug though since in decreasing my blood pressure it could also be affecting my cardiac output. Less blood pumped should mean less energy. The problem is that it's not supposed to significant affect that, though fatigue and weakness are listed side effects.
Anyway, I'm not sure quite what to do about it. Normally I would chalk it up to just another indication my life is going to pot and then just ignore the situation until it kills me. The problem in dealing with it like I deal with all the rest of my problems is I'm supposed to fly out to Chicago in around a week for True Realm and as I'm feeling now, I'm not sure I could drag a suitcase around with me and not feel the need to keel over after some minor distance. I guess all I can hope is that all of this is due to the drug's effects and that maybe I'll adjust to it within the week or so. If not, it's going to be a pretty pathetic journey since I'll probably have to end up stopping ever 50 feet whenever going anywhere just to make sure I don't fall over dead.